# SDR 05FDEA04168

- Difficulty date: December 7, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310
- Aircraft serial: 281
- Aircraft time: 36,056 hours, 15,993 cycles
- Engine: Ge CF680A3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR WELL, FWD WALL HAS 13 SPOTS OF LIGHT CORRODED AND SEVERAL SMALL SPOTS OF BARE METAL.   REF N00747, REPAIRED NOSE LANDING GEAR BAY FORWARD PANEL BY REPLACING IAW REPAIR INSTRUCTION R53611077 AND NLG BAY PANEL REPLACEMENT, DWG R53610532.  (K)
